| Catalog Number |
G136 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
Event or Problem Description
While using a cavitron plus g136 they allege that they have no water and the handpiece is heating up, no injury resulted.
Additional Manufacturer Narrative
01/13/26 evaluation tech: (b)(4).Emh hp; cable, conn/gun cable damaged.No purge operation due to malfunction with the overlay assembly.Blockage in the handpiece cable causing restricted water flow, corroded contact pins on the handpiece.Continuous water leaking due to debris buildup in the water system not allowing the solenoid to close completely, poor water pressure regulation.Cabinet is discolored, replace with knob water has debris build up restricting water flow foot pedal pad is missing, plate is worn will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval loaner fee has been included in the estimate.Hp-201601, hpc-03160.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.